# SDR DXTA201207020523

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N8004Q
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 7,198 hours, 5,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 2707
- Condition: Inoperative
- Location: Acm
- Part time: 7,198 hours, 5,690 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND ON GROUND, VAPOR CYCLE AIR CONDITIONER SMOKING BADLY.  WHILE FUELING ACFT WITH A GPU CONNECTED, WITNESSED WHITE SMOKE BILLOWING FROM UNDER THE ACFT IN FRONT OF THE SINGLE POINT REFUELING DOOR.  PERSONNEL CLEANING THE INTERIOR AND DID NOT SEE OR SMELL ANY SMOKE.  AFTER SECURING THE AIR CONDITIONER, VISUALLY INSPECTED THE HELL HOLE AND FOUND THE VAPOR CYCLE UNIT SMOKING PROFUSELY.  NO FLAMES OR SCORCHING NOTED.  R & R INOPERATIVE DRIVE MOTOR R & R INOPERATIVE COMPRESSOR (PN 1134160, SN 6607).  INSTALLED A NEW DRYER (1134182-3 NSN) DUE TO COMPRESSOR REPLACEMENT.  SERVICED SYS AND LEAK CHECKED.  OPS & LEAK CHECKS GOOD.  ALL WORK DONE IAW CMM 21-00-07 AND MM 12-10-02.
